[A Case of Upper Gastrointestinal Perforation during Treatment with Regorafenib for Recurrent Rectal Cancer].
Аннотация
A 58-year-old man was treated with radical excision for rectal cancer. Pathological findings were pT3N1M0, Stage ⅢB, RAS: mutant, BRAF: mutant, MSS. The patient was followed up without adjuvant chemotherapy. Eight months after surgery, a CT scan showed recurrence of liver metastases, and chemotherapy was started. The patient was started on regorafenib as the fourth-line therapy for multiple liver metastases, distant lymph node metastases, and peritoneal dissemination. Twenty-three days after the first course, he developed severe abdominal pain and visited the emergency department on day 25. Suspecting generalized peritonitis due to perforation of the upper gastrointestinal tract, he was treated with emergency laparotomy and drainage. A perforation was found in the anterior wall of the lower gastrointestinal body and was sutured closed. There were no adverse events, and the patient was discharged on the 21st postoperative day. regorafenib is a multi-kinase inhibitor, and gastrointestinal perforation has been reported as a serious adverse event, although it is rare. We report a case of upper gastrointestinal perforation during regorafenib administration, with some discussion of the literature.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.